# SDR HEEA968691

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BH
- Make and model: Bell 206L-3
- Aircraft serial: 51345
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 102005403
- Condition: Defective
- Location: Cockpit Horiz
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ GYRO UNRELIABLE.  TIME SINCE REPAIR 0:00.
